# SDR ASAA11510852

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,946 hours, 5,477 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 030147000138
- Condition: Defective
- Location: Apu
- Part time: 4,093 hours, 5,743 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QTY READ AT CDU READS LOW APU OIL QTY AT TANK IS FULL.  REPLACED APU OIL LEVEL SENSOR REF 49 94 11, GROUND OPS CK VERIFICATION GOOD.
